MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY

DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Catalog Number 451570011
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
Problem reported: during cuts, posterior plane unreachable, then it was, then an error prevented cuts again.Array movement errors were present as well.Requesting fse to pull log files: was this an uka or tka procedure? tka.When was the issue observed? during surgery.What step were they on when this issue occurred? cuts.Troubleshooting: unk; no switch to manual tools necessary.If issue with cuts is reported, is robot mounted to the bed? unk.Patient involvement? yes.Were there reports of injuries, medical intervention or prolonged hospitalization? no.Are patient treatments delayed or cancelled? no.Next day of surgery: unk.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿during cuts, posterior plane unreachable, then it was, then an error prevented cuts again.Array movement errors were present as well.Requesting fse to pull log files.The velys array set knee was not returned to depuy synthes.However, the investigation performed by the systems team on the involved velys base station (b)(4) confirmed the reported issue.The investigation determined that array movement occurred during the femoral cutting steps.The femoral array checkpoint verification was performed only after all attempted femoral cuts had been completed, and the checkpoint values were outside the acceptable system threshold, confirming femoral array movement.The system relies on the precise positioning of both the bone and saw arrays to accurately track the anatomy and the saw blade location.Any movement of an array disrupts the system¿s reference to the bone or saw, resulting in altered or lost positional accuracy.Consequently, array movement can lead the system to misinterpret the true location of the bone or saw, which may prevent the saw blade from reaching the correct resection plane or may cause cuts to be performed in an unintended location while the exact cause of the array movement cannot be established, array movement is generally caused by the arrays not being securely attached.It is recommended that the user follow the guidance on ifu-090260022sw19 rev b pages 248 appendix 1: system troubleshooting: bone array moved during the procedure.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.Corrected: h3.

Brand Name
VELYS ARRAY SET KNEE
Common Device Name
ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24192819
Report Number1818910-2026-01636
Device Sequence Number7894290
Product Code OLO
UDI-Device Identifier10603295520146
UDI-Public(01)10603295520146
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown